# SDR ASOA201000829

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 16,674 hours, 14,495 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 BULKHEAD WEB HAS A INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH INBD OF RBL 18.0 WL 59.10. FAILED NDT INSPECTION.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV D.
